×

zbMATH — the first resource for mathematics

Multiple periodic solutions for a class of second order differential equations. (English) Zbl 1075.34020
Summary: By using the coincidence degree method, the existence of multiple periodic solutions for a class of second-order differential equations is obtained under the existence of upper and lower solutions.

MSC:
34B15 Nonlinear boundary value problems for ordinary differential equations
34C25 Periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bebernes, J.W.; Schmit, K., Periodic boundary value problems for systems of second order differential equations, J. differential equations, 13, 32-47, (1973) · Zbl 0253.34020
[2] Bernfeld, S.R.; Lakshmikantham, V., An introduction to nonlinear boundary value problems, (1974), Academic Press New York · Zbl 0286.34018
[3] Cabada, A., The method of lower and upper solutions for second, third, fourth, and higher order boundary value problems, J. math. anal. appl., 185, 302-320, (1994) · Zbl 0807.34023
[4] Henderson, J.; Thompson, H.B., Existence of multiple solutions for second order boundary value problems, J. differential equations, 166, 443-454, (2000) · Zbl 1013.34017
[5] Lakshmikantham, V., Periodic boundary value problems of first and second order differential equations, J. appl. math. simul., 2, 131-138, (1989) · Zbl 0712.34058
[6] Leela, S., Monotone method for second order periodic boundary value problems, Nonlinear anal., 7, 349-355, (1983) · Zbl 0524.34023
[7] Mohapatra, R.N.; Vajravelu, K.; Yin, Y., Generalized quasilinearization method for second-order boundary value problems, Nonlinear anal., 36, 799-806, (1999) · Zbl 0922.34018
[8] Schmitt, K., Periodic solutions of systems of second order differential equations, J. differential equations, 11, 180-192, (1972) · Zbl 0228.34023
[9] Mawhin, J., Topological degree methods in nonlinear boundary value problems, () · Zbl 0414.34025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.